Have had itchiness middle of chest between pecs with some little red spots. Also itchy back of neck along hairline. Any ideas?
What is your protocol, what do you eat primarily, what supplements are you currently taking?
7.5mg androgel per day. No supplemements.
for how long now? the protocol not the itchiness.
6 weeks. No food allergies.
Could just be the fluctuation in your T causing your sebaceous glands to respond and it may feel a little itchy. I know that when I change my protocol my skin gets oily for a week or so.
Also could be hair follicles being stimulated. Testosterone is known for promoting body hair growth.
Me too. I can actually touch my chest it’s like a minor sunburn
For me I think it’s the cialis doing its thing since it’s a vasodilator
Or maybe increased rbc
Or a combo
I also feel slight flushing in my face.
I was having this everyday about 2 weeks ago when I switched my daily cialis to night. Had itching in more places too. Had Trouble sleeping. When I switched back to taking in early afternoon. It went away.
Not sure why I have it now. I also just started taking t4 meds.
I don’t want to lower my dose to see if it’s that because I started taking t4 and don’t want to change two things.
It’s possibe also that since I switched to im recently I am absorbing the t quicker causing e2 spikes that are higher than injecting sub q. But t4 meds May change my shbg.
I also got this new sterling silver chain. ?
I just hope it’s not the rbcs
I had itchiness in a couple of odd places. My RBC was high (52), but not sure if that’s the cause. Anyway, I stopped taking iron supplements and reduced my B-12 intake, plus started drinking more water. No itchiness in over a month now.
Currently taking 100mg e7d of IM T-Cyp.
Please keep us posted about this. Hopefully you find resolution. Good luck!
I have the same thing right now.
Slight flushed face. Just had a blow out with wife. I was raging a bit. She was crying.
Either higher t
I also started t4 treatment Thursday
Is … Everything alright?
To add to this TRT has given me bacne, super itchy all the time
Yeah we ok. Just got angry. Nothing physical of course.
Brought up shit that’s was bugging me. Overreacted. Maybe it was good. She let out some shit too.
Itchy is at night. May go back down to 90 a week. Am at 100. If still itchy at 90 than back to subq.
I may stay the course since just started t4 . Idk.
I feel very good though. Energy. Libido always good.
Am thinking the im is making my body absorb the t quicker and I am not used to it.
And my joints are clicking often since im. No pain though. e2 levels are down in the 20s last check used to be in 30s.
@unreal24278 btw it’s hard for me to figure this out on Google. Do you know if synthroid stops my own t4 production?
Yes it does
There still will be TSH produced signaling to produce t4. Why would it be shut down
What? The more synthetic levothyroxine you take the lower you’re TSH will be, get a bodybuilder contest prepping on T3 (or T4) to get a thyroid Pannel done, his TSH will be like 0.05. negative feedback loop, you’re body will stop pumping out it’s own thyroid production if you replace it with a dose higher than what you’re body would naturally produce. I assume you’re hypothyroid thus it doesn’t really matter does it though. Hypothyroidism sounds like a nightmare (symptom wise), I feel for you.
It matters because Dr put me only on 25 mcg to start.